MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X25MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X25MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23605025S
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "during a trauma surgery with t2 alpha tibia nail, 3 locking screws have been exchanged while suspected to be packed with the wrong specs.Length does not match with the perception of the surgeon.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer to d9 - the product was not returned.The reported event could not be confirmed, since the affected device was not returned and other evidence were not shared for evaluation.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device in the original packaging must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Additional Manufacturer Narrative
Correction - the product was not returned.
 
Event or Problem Description

Brand Name
LOCKING SCREW IMN SCREWS Ø5X25MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19514950
Report Number0009610622-2024-00278
Device Sequence Number7326201
Product Code HSB
UDI-Device Identifier07613327366143
UDI-Public07613327366143
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23605025S
Device Lot NumberK184F8D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer07/18/2024
10/23/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/14/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown